# SDR USAA2013040900013

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17086654003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON WAIST BOX DOUBLER AT FR89, RBL 11.  REPLACED WAIST BOX DOUBLER AT FR89, RBL 11 IAW EMBRAER SRM II 51-43-02, 51-40-03, 51-23-04 & 51-23-05.
